# SDR AALA202509237075

- Difficulty date: September 16, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 91,468 hours, 11,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D717020001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT BATTERY PACK FAILED CAPACITY CHECK AT DOOR 1L. MAINTENANCE REPLACED POWER SUPPLY OF EMERGENCY LIGHT ON DOOR 1L IAW AMM 33-51-06.
